MathSciNet Relay Station
MathSciNet bibliographic data
MR1500885 47A70 (42C05 45A05 45P05 47G10)
Pell, Anna Johnson Applications of biorthogonal systems of functions to the theory of integral equations. Trans. Amer. Math. Soc. 12 (1911), no. 2, 165–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement